Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 333, NWS Birmingham, AL

June 25, 2011Jefferson County, Shelby County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 25, 2011, 6:25 PM CDT for Jefferson County, Shelby County, Alabama. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2011, 6:25 PM CDT (23:25 UTC)
Expired
Jun 25, 2011, 7:15 PM CDT
In force
50 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Jefferson County, AL, Shelby County, AL

The radar

The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 6:30 PM CDTHAIL 11 N Pelham, ALESTIMATED WINDS TO 60 MPH. HAVE RECEIVED SEVERAL REPORTS OF QUARTER SIZE HAIL BETWEEN HOOVER AND PELHAM.
Jun 25, 6:33 PM CDTHAIL 0.5Riverchase, ALPEA TO DIME SIZED HAIL AT ABC33/40.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.4 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 536 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
536 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
1207 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

532 
WUUS54 KBMX 252325
SVRBMX
ALC073-117-260015-
/O.NEW.KBMX.SV.W.0333.110625T2325Z-110626T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
625 PM CDT SAT JUN 25 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL JEFFERSON COUNTY IN ALABAMA...
  CENTRAL SHELBY COUNTY IN ALABAMA...

* UNTIL 715 PM CDT

* AT 622 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR REGIONS
  PARK OR HOOVER MET...OR NEAR HOOVER...AND MOVING WEST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  THE GALLERIA...REGIONS PARK OR HOOVER MET...ROSS BRIDGE AND JOE    
  TUCKER PARK.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 242 THROUGH 252...
INTERSTATE 459 EXIT NUMBERS 10 THROUGH 17...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3345 8675 3332 8667 3324 8686 3338 8693
TIME...MOT...LOC 2324Z 076DEG 3KT 3336 8685

$$

27
3 follow-up statements
944 
WWUS54 KBMX 252337
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
637 PM CDT SAT JUN 25 2011

ALC073-117-260015-
/O.CON.KBMX.SV.W.0333.000000T0000Z-110626T0015Z/
JEFFERSON AL-SHELBY AL-
637 PM CDT SAT JUN 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SHELBY
AND SOUTH CENTRAL JEFFERSON COUNTIES UNTIL 715 PM CDT...

AT 635 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
STORM WAS LOCATED NEAR REGIONS PARK OR HOOVER MET...OR NEAR HOOVER...
MOVING WEST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  THE GALLERIA...RIVERCHASE AND JOE TUCKER PARK.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 242 THROUGH 252...
INTERSTATE 459 EXIT NUMBERS 10 THROUGH 17...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3345 8675 3332 8667 3324 8686 3338 8693
TIME...MOT...LOC 2337Z 076DEG 3KT 3336 8686

$$

27
760 
WWUS54 KBMX 252353
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
653 PM CDT SAT JUN 25 2011

ALC073-117-260015-
/O.CON.KBMX.SV.W.0333.000000T0000Z-110626T0015Z/
JEFFERSON AL-SHELBY AL-
653 PM CDT SAT JUN 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SHELBY
AND SOUTH CENTRAL JEFFERSON COUNTIES UNTIL 715 PM CDT...

AT 649 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
STORM WAS LOCATED NEAR VESTAVIA HILLS...MOVING WEST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  VESTAVIA HILLS...HOOVER...PELHAM...HELENA...RIVERCHASE             
  GALLERIA...RIVERCHASE...BLUFF PARK...AND AREAS NEAR ACTON ROAD AND 
  I-459.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 242 THROUGH 252...
INTERSTATE 459 EXIT NUMBERS 10 THROUGH 17...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3345 8675 3332 8667 3324 8686 3338 8693
TIME...MOT...LOC 2352Z 076DEG 3KT 3340 8677

$$

27
541 
WWUS54 KBMX 260006
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
706 PM CDT SAT JUN 25 2011

ALC073-117-260015-
/O.CON.KBMX.SV.W.0333.000000T0000Z-110626T0015Z/
JEFFERSON AL-SHELBY AL-
706 PM CDT SAT JUN 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SHELBY
AND SOUTH CENTRAL JEFFERSON COUNTIES UNTIL 715 PM CDT...

AT 703 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
STORM WAS LOCATED NEAR VESTAVIA HILLS...MOVING WEST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  HOOVER...PELHAM...HELENA...RIVERCHASE GALLERIA...RIVERCHASE...BLUFF
  PARK...AND THE INTERSECTION OF ACTON ROAD AND I-459.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 242 THROUGH 252...
INTERSTATE 459 EXIT NUMBERS 10 THROUGH 17...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3345 8675 3332 8667 3324 8686 3338 8693
TIME...MOT...LOC 0006Z 076DEG 3KT 3340 8678

$$

27

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:41 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jun 25, 3:41 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
341 PM CDT SAT JUN 25 2011

.DISCUSSION...

CURRENTLY THIS AFTERNOON. A DECAYING MCS FEATURE IS PRESENT TO OUR
NORTH. ACROSS THE SOUTHERN PART OF THE STATE CONVECTION IS POPPING
UP WITH HEATING ALONG WHAT LOOKS TO BE THE LEFT OVER BOUNDARY FROM
YESTERDAY'S STORMS. MODELS STRUGGLING PICKING UP ON AFTERNOON
CONVECTION. PLACEMENT OF ACTIVITY IS DUE TO A SEVERAL FACTORS. ONE
OF WHICH IS EXACT PLACEMENT OF THE DEVELOPING 500 MB RIDGE OVER
THE SOUTHWEST U.S. INTO GULF SOUTH. MODELS PLACE ALABAMA IN
NORTHERLY FLOW AROUND THE EASTERN EDGE OF THE HIGH WHICH WILL AIDE
TRANSPORT OF MCS TYPE FEATURES TO SLIDE SOUTHWARD ACROSS THE
STATE. THE MCS THIS MORNING HAS HAD DIFFICULTY MAKING PROGRESS
INTO THE SOMEWHAT DRIER AIR ACROSS PORTIONS OF THE STATE. IR
SATELLITE SHOWS CLOUD TOPS WARMING SIGNIFICANTLY AS THEY MOVE
SOUTH. STORMS ACROSS THE SOUTH HAVE DONE THE BEST FOR 2 REASONS
BECAUSE OF THE LINGERING BOUNDARY AND AMPLE LOW LEVEL GULF
MOISTURE FEEDING NORTHWARD ONTO THE COAST AROUND THE ATLANTIC
SURFACE HIGH. THIS LOW LEVEL FEED CONTINUES TO ASSIST SOMEWHAT
THROUGH EARLY MONDAY WHEN THE ATLANTIC HIGH ELONGATES SOMEWHAT
ACROSS THE GULF COAST WEAKLY. DURING THIS TIME THE 500 MB RIDGE
SHIFTS FROM NEW MEXICO/WEST TEXAS TO OKLAHOMA/TEXAS THROUGH MID
WEEK THEN BECOMES BROADER. WHAT ALL THIS MEANS FOR US IS ISOLATED
TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE WEEK...POSSIBLY
BETTER ACROSS THE EAST DEPENDING ON RIDGE PLACEMENT. TEMPERATURES
WILL BE WARMING AS THE UPPER RIDGE BUILDS. REMEMBER THAT WILL
ALLOW US TO HEAT UP GREATLY BEFORE CONVECTION LIKELY DEVELOPS FOR
THE MOST PART. WILL NEED TO MONITOR HEAT INDEX VALUES AS WE MOVE
INTO MID WEEK AS THE MEAGER MOISTURE ALONG WITH THE WARMER
TEMPERATURES WILL MAKE US SNEAK CLOSER TO ADVISORY NUMBERS. NOT
QUITE IN THE FORECAST NUMBERS AT THIS TIME BUT LITTLE CHANGES CAN
MAKE A BIG DIFFERENCE.

08/MNK

&&

.AVIATION...18Z TAF DISCUSSION.

WILL BE IN A WAIT AND SEE MODE FOR THE FIRST FEW HOURS OF THE
FORECAST...AS FAR AS SHOWER/THUNDERSTORM DEVELOPMENT GOES. BASED ON
LATEST RADAR AND SATELLITE TRENDS...I WOULD SUSPECT THE BEST CHANCES
FOR FORMATION WOULD BE IN EXTREME NORTH ALABAMA (MUCH LIKE
YESTERDAY)...WITH EVENTUAL MOVEMENT INTO THE I-20/59 CORRIDOR. MY
CONFIDENCE IN ANY SINGLE TAF SITE GETTING CEILING OR VISIBILITY
RESTRICTIONS DUE TO RAIN IS PRETTY LOW AT THIS TIME...AND I HAVE
OPTED TO NOT INCLUDE VCTS OR CB IN THE TAFS. UPDATES CAN BE MADE
WITH AMPLE ENOUGH LEAD TIME WHEN/IF STORMS DO DEVELOP LATER IN THE
FORECAST PERIOD.

OTHERWISE...CONDITIONS WILL BE PREDOMINANTLY VFR...WITH CLOUD
COVERAGE REMAINING BELOW 50 PERCENT. I GAVE ANB A COURTESY
VISIBILITY RESTRICTION DUE TO BR OVERNIGHT...BASED ON THE PRIOR
NIGHT'S FOG FORMATION THERE. LITTLE TO NONE EXPECTED ELSEWHERE...
UNLESS THERE IS SUBSTANTIAL RAIN JUST BEFORE SUNSET.

/61/

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED
TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER
DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR
ACCURACY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     67  94  70  95  71 /  20  40  30  20  20
ANNISTON    68  95  70  95  71 /  30  40  30  20  20
BIRMINGHAM  70  96  71  96  73 /  20  30  20  20  20
TUSCALOOSA  69  97  71  98  72 /  20  30  20  10  10
CALERA      69  96  71  97  72 /  20  30  20  20  10
AUBURN      68  96  70  96  71 /  30  30  30  20  20
MONTGOMERY  70  97  71  97  73 /  20  30  20  20  20
TROY        68  97  69  97  70 /  30  30  30  20  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

08/61
Hazardous weather outlook, Jun 25, 1:02 PM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
102 PM CDT SAT JUN 25 2011

ALZ011>015-017>050-261802-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
102 PM CDT SAT JUN 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED STRONG TO SEVERE STORMS ARE EXPECTED THIS AFTERNOON THROUGH
8 PM. THE THREAT WILL BE WIND GUSTS OF 50 TO 70 MPH...BRIEF HEAVY
RAINFALL...AND DANGEROUS LIGHTNING. AT THIS TIME...IT APPEARS THE
STRONGEST ACTIVITY WILL BE DURING THE MAXIMUM HEATING OF THE
AFTERNOON. CONFIDENCE REMAINS LOW ON ANY ORGANIZED DEVELOPMENT OF
STORMS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED STRONG TO SEVERE STORMS ARE EXPECTED AGAIN ON SUNDAY. THE
THREAT WILL BE WIND GUSTS OF 50 TO 70 MPH...BRIEF HEAVY
DOWNPOURS...AND DANGEROUS LIGHTNING. AT THIS TIME...IT APPEARS THE
STRONGEST ACTIVITY WILL BE DURING THE MAXIMUM HEATING OF THE
AFTERNOON INTO THE EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
OVER THE WEEKEND.

27

In the hours before

Local storm report, Jun 25, 5:17 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
517 PM CDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             CALERA                  33.10N 86.75W
06/25/2011  M0.25 INCH       SHELBY             AL   NWS EMPLOYEE

            INTERSECTION OF CR 70 AND US HWY 31

&&

SUNGER
Local storm report, Jun 25, 5:27 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
527 PM CDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     1 W WHITFIELD           32.37N 88.11W
06/24/2011                   SUMTER             AL   FIRE DEPT/RESCUE

            TREES DOWN ON COUNTY ROAD 42 NEAR DERBY

&&

KLAWS
Special weather statement, Jun 25, 5:32 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
532 PM CDT SAT JUN 25 2011

ALZ024-025-252300-
JEFFERSON AL-SHELBY AL-
532 PM CDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHELBY AND SOUTHERN
JEFFERSON COUNTIES UNTIL 600 PM CDT...

AT 531 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR HELENA...MOVING SOUTH AT 5 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HELENA...
  ALABASTER...
  JOE TUCKER PARK...
  SILURIA...

&&

LAT...LON 3321 8680 3321 8700 3339 8696 3339 8682
TIME...MOT...LOC 2233Z 345DEG 4KT 3332 8690

27
Special weather statement, Jun 25, 5:56 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
556 PM CDT SAT JUN 25 2011

ALZ024-025-252330-
JEFFERSON AL-SHELBY AL-
556 PM CDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHELBY AND SOUTHERN
JEFFERSON COUNTIES UNTIL 630 PM CDT...

AT 554 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR HOOVER...MOVING SOUTHWEST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  PELHAM...
  HELENA...
  RIVERCHASE...
  ROSS BRIDGE...
  REGIONS PARK OR HOOVER MET...

&&

LAT...LON 3344 8674 3333 8667 3326 8686 3337 8692
TIME...MOT...LOC 2256Z 065DEG 4KT 3337 8682

27
Local storm report, Jun 25, 5:58 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
558 PM CDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     TSTM WND DMG     4 N SULLIGENT           33.95N 88.13W
06/24/2011                   LAMAR              AL   EMERGENCY MNGR

            LARGE LIMBS DOWN AND SCATTERED DEBRIS ALONG AND ACROSS
            HWY 17 IN NORTHERN LAMAR COUNTY

&&

KLAWS
Local storm report, Jun 25, 6:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
622 PM CDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             HOOVER                  33.38N 86.82W
06/25/2011  E1.00 INCH       JEFFERSON          AL   PUBLIC

            AT THE GALLERIA MALL

&&

SUNGER

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:07 PM CDTSpecial Weather StatementBMXAutauga, Chambers, Elmore, Lee, Lowndes, Macon and 2 more38 min
Jun 24, 7:11 PM CDTSevere Thunderstorm WarningBMXMarengo, Sumter34 min
Jun 24, 7:39 PM CDTSpecial Weather StatementBMXMarengo51 min
Jun 25, 4:35 AM CDTDense Fog AdvisoryBMXBlount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 3 more3 hr
Jun 25, 5:15 PM CDTSpecial Weather StatementBMXShelby30 min
Jun 25, 5:32 PM CDTSpecial Weather StatementBMXShelby28 min
Jun 25, 5:53 PM CDTAreal Flood AdvisoryBMXJefferson3 hr
Jun 25, 5:56 PM CDTSpecial Weather StatementBMXShelby34 min
Jun 25, 5:59 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby31 min
Jun 25, 6:31 PM CDTSpecial Weather StatementBMXTuscaloosa44 min
Jun 25, 6:33 PM CDTFlash Flood WarningBMXJefferson, Shelby3 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.